# SDR DALA2015012700664

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 50,467 hours, 18,846 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST EMINATING FROM INBD FLAP INBD TORQUE TUBE AT CARRIAGE ATTACHMENT.  CLEANED AREA AND CHECKED FOR CORROSION REF SRM.  INSTALLED FLAP TRACK REF AMM 27-51, REF NR 62.
